| Catalog Number |
0220220000 |
| Medical Device Problem Codes |
Overheating of Device (1437); Activation Problem (4042)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that light cord turned on without us pressing the standby button, burned a hole in the drape.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.